MAUDE Adverse Event Report: DORNOCH DUO FLUID CART WITH POWER IV; APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED

DORNOCH DUO FLUID CART WITH POWER IV; APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Catalog Number 00514010300
Medical Device Problem Codes Overheating of Device (1437); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that outside of surgery, the unit was overheating and smoking.There was no patient involvement.Due diligence is complete, no further information is available.
 
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).The following sections have been corrected/updated: b4, b5, d2, d4, g1, g3, g6, h1, h2, h3, h4, h6, h10, and h11.Review of the most recent repair record determined the overheating issue was confirmed as the unit was smoking.Display would not power on, and the display cable had burn marks on.The cart board, display cable and the power supply were replaced and resolved the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There was no additional information available.

Brand Name
DUO FLUID CART WITH POWER IV
Common Device Name
APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Manufacturer (Section D)
DORNOCH
200 northwest parkway
riverside MO 64150
Manufacturer (Section G)
DORNOCH
200 northwest parkway
riverside MO 64150
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key22479345
Report Number0001954182-2025-00013
Device Sequence Number18281345
Product Code JCX
UDI-Device Identifier00889024501621
UDI-Public(01)00889024501621
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K190789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00514010300
Device Lot Number43656
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer11/10/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown